Posted by: Annon | 2012-02-14

Conceiving after the pill

i have been on the pill for over a year and want to conceive. i also took a morning after pill after missing one pill about a month and a half ago and have had two normal withdrawal bleeds since. will this affect my chances of conception?

is irregular bleeding and brown discharge a normal occurrence after stopping the pill? i had my first period six weeks after stopping the pill andlght bleeding/dscharge 2 weeks after that. is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Yes, it is not uncommon for your menstrual cycle to be abnormal after stopping an oral contraceptive. Your fertility will not be influenced by the morning after pill. I do however, suggest that you consult a gynaecologist for an examination, ultrasound and vaginal swab to determine if the brown discharge is abnormal or not.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.